Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Polycyst treated. Prescribed duphaston for period regulation. No periods after stopping tablet. How to regularize?

ha i am suffering poly cystic over since 3years my doc give me treatment 3 month ago after diagnose my doctor give me duphaston tablets for periods regulation 2 times before i take duphaston and periods come but at this time i gat 20 tablets 2*10 and my last tablet date was 3 march but still no periods i feel a sport of blood but no any mucus ans clot plz help me what can i do my wt is85kg and hight is 5`6
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
welcome to HCM,
After stopping duphaston which is a progesterone preparation, you can safely wait upto 2 weeks after you complete the tablets for getting periods.
If you are planning for pregnancy, then you should get a pregnancy test done.
Also, you should try to reduce weight by regularising diet and regular exercise.
hope this clears your doubt.
good luck.
Dr. Mrs. Sumeet Baheti
Answered: Wed, 13 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor